MathSciNet Relay Station
MathSciNet bibliographic data
MR1120951 28E10 (04A72)
Murofushi, Toshiaki; Sugeno, Michio A theory of fuzzy measures: representations, the Choquet integral, and null sets. J. Math. Anal. Appl. 159 (1991), no. 2, 532–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 18:54:39 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=7afa25c2715477bc48b688387ee66b41; path=/; expires=Fri, 06-Jun-2031 18:54:39 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56f W"7Gbly%)̤Xܢ/FNh#%ݴɥZhI6EgϊTOD-2J@H%rqHq//քr`Dk ])GѦ`Z;=;񂝫nm<ȓ!}k#)1B ";`ނdm`n~Pj5\r WD>K'Lw(3Kpq |(CshxB, /KD&R.f:6Y|׳6R7 ikYTX9-M w(:@*Py" x<q3B_ujpHe%O-TKo&F6S%aE͈\)XtZjߵ{:UuP%6ߛ!ox s5ܮl2wׁ:ٵ6-;ʯl b6:.B@yT zfg…PlD/5ՙ$q‘A($`ܓ%=zQ\Z*M |?B7؈ i@yL$&1)=DJT̾ym03?F^rxGMUDk3d6~JFXt7Y5<_$T3q *EHO Z; . K=0o ֚SCoSN Ej d7fp5r`M:ӤWgL0:4]9:#{cQa `>J:v34@;#tlMO|`AJ>j47tF}9Qer䔞Q-jltČCX *^?"vHPH*QtR^j>{]ς|4/x98k/Kw!@6y!x+: